# SDR SWAA2012072306065

- Difficulty date: July 21, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 29,469 hours, 17,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307SF
- Part serial: BNG5979
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOOSE.  REMOVED AND REPLACED SLIDE PER MT.
